AFTERCOLD Tablets

AFTER COLD Tablets :
Levocetirizine 5 mg + Phenylephrine 5 mg + Paracetamol 325 mg + Caffeine 30 mg

Levocetirizine is an antiallergic medicine which provides relief from allergic symptoms like a runny nose, watery eyes and sneezing. On the other hand, Phenylephrine is a decongestant that provides relief from congestion or stuffiness in the nose. Paracetamol works as an analgesic or pain reliever and antipyretic that reduces fever. It obstructs the release of certain chemical messengers in the brain that cause pain and fever. Whereas, Caffeine works as a stimulant that boosts the effectiveness of paracetamol and decreases sleepiness due to levocetirizine.

  • S.C.F. NO. 377, M.MARKET, MANIMAJRA
  • INFO@BIOFIELDPHARMA.COM
Get Best Pharma Franchise Deals
close slider

Inquire Us